Brumol Kid 100 mg/125 mg Tablet

Ibuprofen (100mg) + Paracetamol / Acetaminophen (125mg) Primary uses of : Pain relief, Fever
*
Upload a file
Processing dropped files...
    ₹ 4.50 incl tax
    Composition Ibuprofen (100mg) + Paracetamol / Acetaminophen (125mg)
    Potentially Unsafe With Alcohol
    Side Effect Common Heartburn, Indigestion, Nausea, Stomach pain.
    How to works How Brumol Tablet works Brumol Kid 100 mg/125 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol / Acetaminophen. They work by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

    Popular Lab Test Packages